# SDR IPXA2024081564749

- Difficulty date: July 18, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,219 hours, 22,510 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Link
- Part number: 654U6075676
- Part serial: TAG037893
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING STA OLES 1525.45 FRONT SPAR FIXED PNL SUPPORT FITTING ROD CORROSION (AGING A/C INSPECTION). (REPLACE).  I.A.W AMM 20-51-01-912-008 REV.111 REPLACED THE ROD.
